# SDR AU000742

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Separated
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT AILERON CABLE SEPARATED FROM PULLEY AT RIGHT PULLEY SET LOCATED IMMEDIATELY INBOARD OF THE AILERON BELLCRANK.  NO DAMAGE TO PULLEY OR CABLE.  (X)
